Alert archive / New Mexico / High Wind Warnings in 2022

High Wind Warning 29, NWS Albuquerque, NM

December 21, 20227 counties in New Mexico

NWS Albuquerque, NM issued this high wind warning at Dec 21, 2022, 2:18 PM MST for 7 counties in New Mexico. It took effect at Dec 21, 2022, 8:00 PM MST. It was in force for 20 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Dec 21, 2022, 2:18 PM MST (21:18 UTC)
In effect from
Dec 21, 2022, 8:00 PM MST
Expired
Dec 22, 2022, 4:00 PM MST
In force
20 hr
Issued by
NWS Albuquerque, NM

Counties Colfax County, NM, Mora County, NM, Rio Arriba County, NM, San Miguel County, NM, Santa Fe County, NM, Taos County, NM, Torrance County, NM

The radar

The Albuquerque radar (KABX), 146 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 22, 6:00 AM MSTNON-TSTM WND GST 588 S Red River, NMTAOS SKI VALLEY - KACHINA PEAK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.3 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2022-12-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2022-12-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4528 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

367 
WWUS75 KABQ 212118
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
218 PM MST Wed Dec 21 2022

NMZ213>215-220515-
/O.UPG.KABQ.HW.A.0018.221222T0600Z-221222T1800Z/
/O.NEW.KABQ.HW.W.0029.221222T0300Z-221222T2300Z/
Northern Sangre de Cristo Mountains-Southern Sangre de Cristo
Mountains-East Slopes Sangre de Cristo Mountains-
218 PM MST Wed Dec 21 2022

...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 4 PM MST 
THURSDAY...

* WHAT...West winds 30 to 40 mph with gusts up to 65 mph possible.

* WHERE...Sangre de Cristo Mountains.

* WHEN...From 8 PM this evening to 4 PM MST Thursday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...Ares of blowing snow may limit visibility at 
  times. The strongest winds are expected Thursday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take action to secure trash cans, lawn furniture, and other loose or 
lightweight outdoor objects. Extremely hazardous driving conditions 
can be expected, especially for motorists in high profile vehicles 
who should consider delaying travel.

&&

$$

NMZ223-220515-
/O.NEW.KABQ.HW.W.0029.221222T0300Z-221222T2300Z/
Central Highlands-
218 PM MST Wed Dec 21 2022

...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 4 PM MST 
THURSDAY...

* WHAT...West winds 35 to 45 mph with gusts up to 60 mph expected.

* WHERE...Central Highlands.

* WHEN...From 8 PM this evening to 4 PM MST Thursday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles along I-40 and U.S. Highways 
  54, 60, and 285.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take action to secure trash cans, lawn furniture, and other loose or 
lightweight outdoor objects. Extremely hazardous driving conditions 
can be expected, especially for motorists in high profile vehicles 
who should consider delaying travel.

&&

$$

NMZ210-221-220515-
/O.NEW.KABQ.WI.Y.0076.221222T0300Z-221222T2300Z/
Tusas Mountains Including Chama-Sandia and Manzano Mountains
including Edgewood-
218 PM MST Wed Dec 21 2022

...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 4 PM MST 
THURSDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected.

* WHERE...Sandia and Manzano Mountains including Edgewood, and Tusas 
  Mountains Including Chama.

* WHEN...From 8 PM this evening to 4 PM MST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

24
4 follow-up statements
197 
WWUS75 KABQ 220510
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
1010 PM MST Wed Dec 21 2022

NMZ213>215-221900-
/O.CON.KABQ.HW.W.0029.000000T0000Z-221222T2300Z/
Northern Sangre de Cristo Mountains-Southern Sangre de Cristo
Mountains-East Slopes Sangre de Cristo Mountains-
1010 PM MST Wed Dec 21 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM MST THURSDAY...

* WHAT...West winds 30 to 40 mph with gusts up to 65 mph possible.

* WHERE...Sangre de Cristo Mountains.

* WHEN...Until 4 PM MST Thursday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...Ares of blowing snow may limit visibility at 
  times. The strongest winds are expected Thursday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take action to secure trash cans, lawn furniture, and other loose or 
lightweight outdoor objects. Extremely hazardous driving conditions 
can be expected, especially for motorists in high profile vehicles 
who should consider delaying travel.

&&

$$

NMZ223-221900-
/O.CON.KABQ.HW.W.0029.000000T0000Z-221222T2300Z/
Central Highlands-
1010 PM MST Wed Dec 21 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM MST THURSDAY...

* WHAT...West winds 35 to 45 mph with gusts up to 60 mph expected.

* WHERE...Central Highlands.

* WHEN...Until 4 PM MST Thursday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles along I-40 and U.S. Highways 
  54, 60, and 285.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take action to secure trash cans, lawn furniture, and other loose or 
lightweight outdoor objects. Extremely hazardous driving conditions 
can be expected, especially for motorists in high profile vehicles 
who should consider delaying travel.

&&

$$

NMZ210-221-221900-
/O.CON.KABQ.WI.Y.0076.000000T0000Z-221222T2300Z/
Tusas Mountains Including Chama-Sandia and Manzano Mountains
including Edgewood-
1010 PM MST Wed Dec 21 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THURSDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Sandia and Manzano Mountains including Edgewood, and Tusas 
  Mountains Including Chama.

* WHEN...Until 4 PM MST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

12
349 
WWUS75 KABQ 220810
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
110 AM MST Thu Dec 22 2022

NMZ213>215-221845-
/O.CON.KABQ.HW.W.0029.000000T0000Z-221222T2300Z/
Northern Sangre de Cristo Mountains-Southern Sangre de Cristo
Mountains-East Slopes Sangre de Cristo Mountains-
110 AM MST Thu Dec 22 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM MST THIS 
AFTERNOON...

* WHAT...West to northwest winds 25 to 40 mph with gusts up to 60 
  mph.

* WHERE...Sangre de Cristo Mountains.

* WHEN...Until 4 PM MST this afternoon.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...Patchy blowing snow may limit visibility at 
  times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take action to secure trash cans, lawn furniture, and other loose or 
lightweight outdoor objects. Extremely hazardous driving conditions 
can be expected, especially for motorists in high profile vehicles 
who should consider delaying travel.

&&

$$

NMZ223-221845-
/O.CON.KABQ.HW.W.0029.000000T0000Z-221222T2300Z/
Central Highlands-
110 AM MST Thu Dec 22 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM MST THIS 
AFTERNOON...

* WHAT...West to northwest winds 30 to 45 mph with gusts up to 60 
  mph expected.

* WHERE...Central Highlands.

* WHEN...Until 4 PM MST this afternoon.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take action to secure trash cans, lawn furniture, and other loose or 
lightweight outdoor objects. Extremely hazardous driving conditions 
can be expected, especially for motorists in high profile vehicles 
who should consider delaying travel.

&&

$$

NMZ211-221845-
/O.EXA.KABQ.WI.Y.0076.000000T0000Z-221222T2300Z/
Jemez Mountains-
110 AM MST Thu Dec 22 2022

...WIND ADVISORY IN EFFECT UNTIL 4 PM MST THIS AFTERNOON...

* WHAT...West to northwest winds 25 to 35 mph with gusts up to 55 
  mph.

* WHERE...Jemez Mountains.

* WHEN...Until 4 PM MST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

NMZ210-221-221845-
/O.CON.KABQ.WI.Y.0076.000000T0000Z-221222T2300Z/
Tusas Mountains Including Chama-Sandia and Manzano Mountains
including Edgewood-
110 AM MST Thu Dec 22 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON...

* WHAT...West to northwest winds 25 to 35 mph with gusts up to 55 
  mph.

* WHERE...Sandia and Manzano Mountains including Edgewood, and Tusas 
  Mountains Including Chama.

* WHEN...Until 4 PM MST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$
509 
WWUS75 KABQ 221819
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
1119 AM MST Thu Dec 22 2022

NMZ213>215-222300-
/O.CON.KABQ.HW.W.0029.000000T0000Z-221222T2300Z/
Northern Sangre de Cristo Mountains-Southern Sangre de Cristo
Mountains-East Slopes Sangre de Cristo Mountains-
1119 AM MST Thu Dec 22 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM MST THIS 
AFTERNOON...

* WHAT...West and northwest winds 25 to 40 mph with gusts up to 60 
  mph.

* WHERE...Sangre de Cristo Mountains.

* WHEN...Until 4 PM MST this afternoon. Winds will begin weakening 
  during mid afternoon.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...Patchy blowing snow may limit visibility at 
  times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take action to secure trash cans, lawn furniture, and other loose or 
lightweight outdoor objects. Extremely hazardous driving conditions 
can be expected, especially for motorists in high profile vehicles 
who should consider delaying travel.

&&

$$

NMZ223-222300-
/O.CON.KABQ.HW.W.0029.000000T0000Z-221222T2300Z/
Central Highlands-
1119 AM MST Thu Dec 22 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM MST THIS 
AFTERNOON...

* WHAT...West and northwest winds 30 to 45 mph with occasional gusts 
  up to 60 mph.

* WHERE...Central Highlands.

* WHEN...Until 4 PM MST this afternoon.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles along I-40 and U.S. Highways 
  54, 60, and 285.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take action to secure trash cans, lawn furniture, and other loose or 
lightweight outdoor objects. Extremely hazardous driving conditions 
can be expected, especially for motorists in high profile vehicles 
who should consider delaying travel.

&&

$$

NMZ210-211-221-222300-
/O.CON.KABQ.WI.Y.0076.000000T0000Z-221222T2300Z/
Tusas Mountains Including Chama-Jemez Mountains-Sandia and
Manzano Mountains including Edgewood-
1119 AM MST Thu Dec 22 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON...

* WHAT...West and northwest winds 25 to 35 mph with gusts up to 55 
  mph.

* WHERE...Sandia and Manzano Mountains including Edgewood, Tusas 
  Mountains Including Chama, and Jemez Mountains.

* WHEN...Until 4 PM MST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

44
033 
WWUS75 KABQ 222259
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
359 PM MST Thu Dec 22 2022

NMZ213>215-223-230000-
/O.EXP.KABQ.HW.W.0029.000000T0000Z-221222T2300Z/
Northern Sangre de Cristo Mountains-Southern Sangre de Cristo
Mountains-East Slopes Sangre de Cristo Mountains-Central
Highlands-
359 PM MST Thu Dec 22 2022

...HIGH WIND WARNING WILL EXPIRE AT 4 PM MST THIS AFTERNOON...

Although a few gusts may persist, winds will continue to decrease 
through the evening, therefore the High Wind Warning will be allowed 
to expire.

$$

NMZ210-211-221-230000-
/O.EXP.KABQ.WI.Y.0076.000000T0000Z-221222T2300Z/
Tusas Mountains Including Chama-Jemez Mountains-Sandia and
Manzano Mountains including Edgewood-
359 PM MST Thu Dec 22 2022

...WIND ADVISORY WILL EXPIRE AT 4 PM MST THIS AFTERNOON...

Winds will continue to decrease through the evening, therefore the 
Wind Advisory will be allowed to expire.

$$

MA

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this high wind warning went out at Dec 21, 1:06 PM MST, 1 hour 12 minutes earlier.

Area forecast discussion, Dec 21, 1:06 PM MST, 1 hour 12 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
106 PM MST Wed Dec 21 2022

...New UPDATE...

.UPDATE...
Issued at 101 PM MST Wed Dec 21 2022

Expanded Wind Chill Warning to Curry and Quay Counties, and
expanded Wind Chill Advisory to Chaves, Southwest Chaves, and
Eastern Lincoln Counties. Wind chill readings are forecast to be a
little shy of our criteria, but we are joining neighboring offices
in getting the word out about the dangerously cold weather that is
expected.

&&

.SYNOPSIS...
Issued at 131 AM MST Wed Dec 21 2022

Increasing winds and warmer conditions are forecast today, with
above normal temperatures across much of central and eastern New
Mexico. Winds will increase further on Thursday both ahead of and
behind an Arctic cold front, forecast to slide down the eastern
plains early Thursday morning and bring frigid wind chills to
eastern New Mexico through Thursday night. Low chances for snow
will come to northern portions of the state Friday, while
temperatures remain below freezing across much of eastern New
Mexico through Friday night. A warm up is forecast over the
weekend and into early next week, with daytime temperatures rising
above normal most areas by Sunday. Strong winds and chances for
precipitation may impact the area toward the middle of next week.

&&

.SHORT TERM...
(Today through Thursday)
Issued at 131 AM MST Wed Dec 21 2022

Zonal flow aloft will contort more northwesterly and strengthen
today, bringing breezy to locally windy conditions to areas across
the central mts and eastward. Westerly winds at the sfc will aid in
compressional warming across the eastern plains, bringing today's
high temperatures near to well above normal. Winds will continue to
increase across the Sangre de Cristo Mts and their immediately
adjacent highlands as said flow aloft continues to strengthen. Gusts
overnight could reach in excess of 50 kts and an upgrade of the
current High Wind Watch might be warranted in the next update.
Meanwhile, shortwave currently digging into the northern CONUS will
continue sliding south bringing a blitzkrieg of arctic air to
eastern New Mexico. An absurd 250 mb polar jet max of over 180 kts
pushes down across the western CONUS overnight on Wednesday,
bringing a potent injection of arctic air. Temperatures will quickly
crater as a blustery backdoor front surges southward, leaving the
northeastern and east central plains in the realm of single digits
and subzero overnight lows. High temperatures will not be much
improved, staying in the single digits and low teens for much of the
eastern plains. While abnormally frigid, the front itself is
exceptionally shallow, only making its way to Santa Rosa before
losing a battle against elevation. This will force the arctic
airmass to retain residence in eastern NM, the central mts offering
some amount of shielding for the RGV and areas westward. That said,
conditions across a majority of the eastern plains will be
dangerously cold starting tonight into Friday. As such, did convert
the Wind Chill Watch to a Wind Chill Warning for portions of
northeastern NM and a Wind Chill Advisory for the east central
plains.

&&

.LONG TERM...
(Thursday night through Tuesday)
Issued at 131 AM MST Wed Dec 21 2022

Brutally cold conditions will persist Thursday night from the
eastern highlands across the plains to the TX and OK borders,
where low temperatures will be 20-30 degrees below normal and Wind
Chill Warnings and Advisories are in effect. Cloud cover will
trend up Thursday night ahead of an approaching shortwave trough,
which will be partially responsible for keeping low temperatures
above normal west of the central mountain chain. Clouds will
increase further on Friday as the shortwave trough moves east into
northern NM and brings low chances for light snow to roughly the
northern third of the area. The eastern highlands and plains are
forecast to remain well below freezing Friday and won't reaching
above freezing until Saturday mid day as the surface high slides
off to the east. Another shortwave trough embedded in northwest
flow aloft will move across on Saturday, bringing brisk conditions
with a batch of mid and high clouds. An upper level ridge will
transition east from the west coast across the Rockies and NM from
Sunday through early week, bringing a warming trend and above
normal temperatures for a change. Increasing westerlies will bring
windy conditions, especially to eastern NM, by Tuesday.

&&

.AVIATION...
(18Z TAFS)
Issued at 1045 AM MST Wed Dec 21 2022

A strong polar jet stream will move southeastward over the
northeast half of the forecast area tonight and Thursday producing
significant low level wind shear from western parts of our eastern
plains westward. Tonight a strong but shallow backdoor cold front
will plunge southward across the eastern plains with a gusty wind
shift out of the north and northeast. North wind gusts could reach
45 kt at KCAO producing dangerously cold wind chill temperatures.

&&

.FIRE WEATHER...
Issued at 131 AM MST Wed Dec 21 2022

Critical fire weather conditions are not expected over the next
seven days, however elevated fire weather conditions will plague the
Sangre de Cristo Mountains and their east slopes this afternoon.
Gusty winds will meet above normal temperatures and min RH in the
low teens will create adverse fire weather conditions through the
afternoon. A blast of arctic air arrives Thursday, bringing blustery
winds across northern and central NM, as well as significantly
colder temperatures to eastern NM. Temperatures will rebound over
the weekend to climb above normal by Monday. Ventilation will trend
from good to widespread poor this weekend with little improvement
expected through midweek.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  42  15  44  22 /   0   0   0   0
Dulce...........................  42  15  41  12 /   0   5   0   0
Cuba............................  44  19  42  18 /   0   0   0   0
Gallup..........................  47  19  49  15 /   0   0   0   0
El Morro........................  43  20  44  19 /   0   0   0   0
Grants..........................  49  21  49  15 /   0   0   0   0
Quemado.........................  44  21  45  22 /   0   0   0   0
Magdalena.......................  50  29  51  26 /   0   0   0   0
Datil...........................  47  25  47  23 /   0   0   0   0
Reserve.........................  55  17  57  22 /   0   0   0   0
Glenwood........................  58  27  58  30 /   0   0   0   0
Chama...........................  36  13  32   9 /   0   0   0   0
Los Alamos......................  42  26  43  22 /   0   0   0   0
Pecos...........................  46  24  42  13 /   0   0   0   0
Cerro/Questa....................  39  19  36  12 /   0   0   0   0
Red River.......................  37  14  31   9 /   0   0   0   0
Angel Fire......................  35  11  31   3 /   0   0   0   0
Taos............................  41  13  39   8 /   0   0   5   0
Mora............................  46  27  39  11 /   0   0   0   0
Espanola........................  49  22  49  18 /   0   0   0   0
Santa Fe........................  43  24  42  19 /   0   0   0   0
Santa Fe Airport................  44  19  46  14 /   0   0   0   0
Albuquerque Foothills...........  46  29  48  27 /   0   0   0   0
Albuquerque Heights.............  48  25  51  24 /   0   0   0   0
Albuquerque Valley..............  51  22  53  22 /   0   0   0   0
Albuquerque West Mesa...........  49  24  52  24 /   0   0   0   0
Belen...........................  50  20  54  22 /   0   0   0   0
Bernalillo......................  51  24  52  22 /   0   0   0   0
Bosque Farms....................  50  18  53  20 /   0   0   0   0
Corrales........................  51  23  53  22 /   0   0   0   0
Los Lunas.......................  50  17  53  21 /   0   0   0   0
Placitas........................  46  27  48  23 /   0   0   0   0
Rio Rancho......................  49  25  52  23 /   0   0   0   0
Socorro.........................  53  26  58  25 /   0   0   0   0
Sandia Park/Cedar Crest.........  42  26  43  21 /   0   0   0   0
Tijeras.........................  44  27  46  22 /   0   0   0   0
Edgewood........................  46  26  45  14 /   0   0   0   0
Moriarty/Estancia...............  48  22  47   8 /   0   0   0   0
Clines Corners..................  44  25  42   5 /   0   0   0   0
Mountainair.....................  47  29  48  15 /   0   0   0   0
Gran Quivira....................  47  29  49  15 /   0   0   0   0
Carrizozo.......................  52  30  52  19 /   0   0   0   0
Ruidoso.........................  50  33  50  11 /   0   0   0   0
Capulin.........................  51  -8   5  -9 /   0   0   0   0
Raton...........................  54   8  18  -7 /   0   0   0   0
Springer........................  55  26  32  -6 /   0   0   0   0
Las Vegas.......................  53  28  43   1 /   0   0   0   0
Clayton.........................  58  -4   4  -6 /   0   0   0   0
Roy.............................  54   3  15  -5 /   0   0   0   0
Conchas.........................  61   7  20  -1 /   0   0   0   0
Santa Rosa......................  56  21  29   2 /   0   0   0   0
Tucumcari.......................  60   6  14  -2 /   0   0   0   0
Clovis..........................  55   8  17   0 /   0   0   0   0
Portales........................  57  11  20   1 /   0   0   0   0
Fort Sumner.....................  59  21  28   4 /   0   0   0   0
Roswell.........................  57  26  42   8 /   0   0   0   0
Picacho.........................  61  34  54   8 /   0   0   0   0
Elk.............................  60  35  57   8 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Wind Chill Warning from 11 PM this evening to 11 AM MST Friday
for NMZ227-228-230-231.

Wind Chill Advisory from 5 AM Thursday to 11 AM MST Friday for
NMZ223-229-232-233-236-237.

High Wind Watch from 11 PM MST this evening through Thursday
morning for NMZ213>215.

Wind Chill Warning from 5 AM Thursday to 11 AM MST Friday for
NMZ234-235.

Wind Chill Advisory from 10 PM Thursday to 11 AM MST Friday for
NMZ238>240.

&&

SHORT TERM...12
LONG TERM....11
AVIATION...44

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 21, 2:53 AM MSTWind Chill WarningABQColfax, Curry, Harding, Mora, Quay, Union56 hr
Dec 21, 2:53 AM MSTWind Chill AdvisoryABQChaves, Curry, De Baca, Guadalupe, Lincoln, Quay and 4 more56 hr
Dec 21, 2:18 PM MSTWind AdvisoryABQBernalillo, Los Alamos, Rio Arriba, Sandoval, Santa Fe, Taos and 2 more26 hr

Nearby

High Wind Warnings in New Mexico, 2022Every high wind warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.